# SDR GAIA01220ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED RIGHT MAIN WHEEL WELL PRESSURE WEB IS CRACKED AT BS 948, RBL 65, WL 200.  ACCOMPLISHED RIGHT MAIN WHEEL WELL PRESSURE DECK CRACK REPAIR AT BS 948, RBL 65, WL 200 IAW BOEING DRAWING 65-89360.  (M)
